Hindu-Arabic Numerals
Bibliographic Data
| ID | 4835887 |
|---|---|
| Authors | Joseph Jacobs (0009-0003-4853-3375, corresponding author), David Eugene Smith, Laus Charles Karpinski |
| Year | 1914 |
| Volume | 5 |
| Issue | 1 |
| Pages | 123 |
| Publication date | 1914-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Jewish Quarterly Review (JOURNAL) |
| Journal identifiers | ISSN: 0021-6682 • E-ISSN: 1553-0604 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1451194 |
| OpenAlex | W2799373865 |
| Language | EN |
Arabic · Arithmetic · Art · Hinduism · Linguistics · Numeral system · African history and culture analysis · Historical Astronomy and Related Studies · History · Language, Linguistics, Cultural Analysis · Mathematics · Philosophy
| Highly cited | No |
|---|